# SDR DALA13009570943

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Damaged
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER  L/E  SLAT TRACK COVERS FOR TRACKS 4, 12, 9 ,14, 13 & 15,  HAS SHAVED EDGES AS NOTED.  LW-L/E-TRKS-4,12,9,14,13 & 15.  BLENDED OUT DAMAGED AREAS ON 6EA TRACK COVERS 4,9,13,14 AND 15 FOUND WITHIN LIMITS AND 12 TRACK COVER FOUND OUT OF LIMITS.  TRACK 12 COVER FABRICATED AND INSTALLED IAW SRM 57-01, SRM 55-10-3, SRM 51-30-2 AND EA 57-06BD.
